Hello There, Guest!



Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
Viagra May Make Your Head Go Boing As Well!
#1
Laboratory tests on nerve cells from people with Alzheimer’s supported the notion that sildenafil may treat the disease.

https://www.medicalnewstoday.com/article...imers-risk


The researchers...discovered that claimants who were prescribed sildenafil had a 69% reduced risk of Alzheimer’s over the following 6 years.
 Reply
#2

(08-12-2021, 03:16 AM)VergeOfDiscovery Wrote: Laboratory tests on nerve cells from people with Alzheimer’s supported the notion that sildenafil may treat the disease.

https://www.medicalnewstoday.com/article...imers-risk


The researchers...discovered that claimants who were prescribed sildenafil had a 69% reduced risk of Alzheimer’s over the following 6 years.



A few years ago I noticed my dad was taking Viagra and it wasn't until I became a first aider I found out its original use was to treat heart conditions which in my dads case was angina.  Pretty much it helps keep arteries open, which makes sense why it could prevent Alzheimers.


As a side note, from my training I also realised that some of the stories that went round saying people who took too much had an erection that wouldn't go down were probably false as the Viagra would have probably lowered their blood pressure too much.

 Reply
#3

(16-01-2022, 10:38 AM)WilmaFlintstone Wrote:

As a side note, from my training I also realised that some of the stories that went round saying people who took too much had an erection that wouldn't go down were probably false as the Viagra would have probably lowered their blood pressure too much.



I'm 34. I don't know if you personnally experienced with Viagra for fun, but I did, and yes, that actually happens. Usually, when I'm finished, the rection goes away after orgasm. Many times when using Viagra, I had and erection that lasted overnight without being able to orgasm. I cannot say for sure it's 100% caused by those meds or dosage, but that only ever happened to me while taking them. I do not think it is healthy at all to have that happening and got very worried about this specifically. I still have my stash but haven't touched it since 2020. Smile

 Reply
#4
Priapism does happen and it can be lethal. When it comes to Viagra/sildenafil, issues can arise in combination with something else (another substance, or another existing condition). Too high a dose can also mess with one's vision (most likely turning everything blue, albeit, and hopefully, temporarily).

Like many things in life, it's a great thing and it's not risk free.
 Reply
 

Users browsing this thread: 1 Guest(s)




Breast Nexus is a participant in the Amazon Services LLC Associates Program, an affiliate advertising program designed to provide a means for us to earn fees by linking to Amazon.com and affiliated sites.


Cookie Policy   Privacy Policy